Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 309098, 16 pages
http://dx.doi.org/10.1155/2013/309098
Research Article

Stability of a Generalized Trigonometric-Quadratic Functional Equation

1School of Science, Walailak University, Nakhon Si Thammarat 80160, Thailand
2Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand

Received 28 May 2013; Accepted 25 September 2013

Academic Editor: Jaeyoung Chung

Copyright © 2013 Janyarak Tongsomporn and Vichian Laohakosol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Janyarak Tongsomporn and Vichian Laohakosol, “Stability of a Generalized Trigonometric-Quadratic Functional Equation,” Journal of Function Spaces and Applications, vol. 2013, Article ID 309098, 16 pages, 2013. https://doi.org/10.1155/2013/309098.